Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla plus dutasteride
Aug 6, 2013

I am currently taking Atripla. I am considering starting to take Dutasteride to combat hair loss.Could you advise if it is safe to take these drugs together.Could these drugs affect each other.

Response from Dr. Henry

Generally should be OK to use those drugs together though there is a theoretical possibility that the levels (effectiveness) of the dutasteride will be decreased-I would make sure both your HIV specialist and pharmacist are aware so they can monitor of any unexpected problems. KH



Previous
once diagnosed with aids
Next
Belly Fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement